Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Blip?
Mar 4, 2012

Hi, A little History from me :

-Diagnosed Aug 2010 - didnt need meds yet -April 2011 Tcells 492, VL 96,000 -June 2011 - started Atripla -Aug 2011 - Tcells 448, VL 57 -Oct 2011 - Tcels 481, VL undetectable -Feb 2012 -Tcells 631, VL 114 - blip?

Is this VL blip something that should occur this early on in treatment? I just got to undetectable, and just get confused about the numbers... Im worried, but my Doc says he isn't worried, that we will check it again in 6 weeks rather than 3 months... I have never missed a dose and have been very adherent.. All my other labs - liver, kidney, cholestorol, bloodcount, pulse, blood pressure are all in the normal ranges... My vitamin D is 29 (so he said to get a vit D supplement since its supposed to be at 30)

Im just wanting a second opinion... is this normal? am i still doing okay? Im really happy about the rise in Tcells.. but I just got home and started worrying that I might have to switch meds b/c of the VL... How often do blips occur and is there any other explanation to offer?

Thank you for your time and patience.

Response from Dr. Holodniy

I agree with your doctor and his plan. I think this is just a blip and would not be concerned.



Previous
Cd4 and VL with fever
Next
syphylis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement